# SDR SWAA2017082315870

- Difficulty date: August 7, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR SHIELD CORRODED BETWEEN BS 492 TO BS 500, LBL 24.  R&R SHIELD IAW DWG AND SRM.
